Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Mar 9, 2015, 8:35 PM CDT for Nueces County, Texas. It took effect at Mar 10, 2015, 11:10 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2015, 8:35 PM CDT (01:35 UTC)
- In effect from
- Mar 10, 2015, 11:10 AM CDT
- Expired
- Mar 11, 2015, 9:00 AM CDT
- In force
- 22 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 5 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oso Creek near Corpus Christi (OOST2). The gauge peaked at 19.72 ft at Mar 10, 2015, 7:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 20 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08211520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:56 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 9, 6:56 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 656 PM CDT MON MAR 9 2015 .DISCUSSION...UPDATED FORECAST TO LOWER POPS AND TO INCLUDE FOG IN THE FORECAST. BEFORE THE FRONT/HIGH COMES DOWN...WINDS IN THE BOUNDARY LAYER WILL BE LIGHT WITH DEW POINTS AROUND/LOWER 60S AREAS NEAR THE COAST. THIS...ALONG WITH A LOT OF WET GROUND SHOULD RESULT IN FOG. THE CLOUDS WILL KEEP WIDESPREAD DENSE FOG FROM DEVELOPING AT THIS TIME (AT LEAST THAT IS WHAT THE THINKING IS NOW) BUT WILL HAVE TO MONITOR. WITH RESPECT TO THE RAIN...NEW MODEL DATA (INCLUDING 4 KM MODEL DATA) IS SHOWING VERY LITTLE RAINFALL IN THE NEXT 12-18 HOURS SO HAVE DECIDED TO LOWER POPS FOR TONIGHT. ALSO MASSAGED LOWS TONIGHT (MAINLY NEAR THE COAST...NORTHERN LOWS LOOK OK AT THIS TIME. STILL HAVE LOW CHANCE POPS FOR THE AREAS NEAR THE COAST. ALSO MENTIONED FOG FOR THE MARINE AREAS BASED ON OBSERVATIONS AND EXPECTED WEAK BOUNDARY LAYER WINDS AHEAD OF SURGING HIGH ON TUESDAY. UPDATES HAVE BEEN SENT. SEE 00Z AVIATION DISCUSSION BELOW. && .AVIATION...LOW CONFIDENCE TAF FORECAST. MIX OF VFR/MVFR CIGS THIS EVENING AT KCRP/KLRD/KALI WITH IFR/MVFR CIGS KVCT...POSSIBLY DETERIORATING TO IFR/LIFR AT MOST TERMINALS OVERNIGHT. MAIN FCST UNCERTAINTY IS IF FOG WILL DVLP. RECENT HEAVY RAINFALL HAS LEFT GROUNDS SATURATED AND DRIER AIRMASS IS XPCTD TO BUILD INTO THE REGION ALOFT. THIS WOULD TYPICALLY RESULT IN IDEAL CONDITIONS FOR FOG FORMATION. HOWEVER...SFC WIND SPEEDS MAY REMAIN SLIGHTLY TOO STRONG FOR SIGNIFICANT FOG. FOR NOW...FEEL THAT IFR/LIFR CIGS AND VSBYS WILL REDVLP OVERNIGHT AT KCRP/KALI/VCT. KLRD NOT XPCTD TO HAVE CIGS LOWER UNTIL LATE TONIGHT WITH A GRADUAL REDUCTION IN VSBYS BY SUNRISE. ALL TERMINALS TO RETURN TO MVFR/VFR BY MIDDAY TUES AND CONTINUE THRU THE AFTN. LIGHT NNWRLY WINDS TO BECOME MORE NNERLY OVERNIGHT...TO EVEN VRB AT TIMES. && && .PREV DISCUSSION... /ISSUED 346 PM CDT MON MAR 9 2015/ SHORT TERM (TONIGHT THROUGH TUESDAY)...RAIN IS GRADUALLY MOVING OUT OF THE REGION TO THE NORTHEAST THIS AFTERNOON...AND EXPECT MAINLY DRY CONDITIONS TONIGHT...BUT HAVE LEFT A CHANCE JUST ALONG THE COASTAL COUNTIES AS WEAK TROUGH REMAINS ALONG THE COAST. DRIER AIR WILL MOVE INTO THE REGION TONIGHT AND PUSH RAIN CHANCES OFFSHORE FOR TOMORROW. EXPECT A LIGHT NORTHERLY WIND TO DEVELOP TONIGHT...WITH MODERATE WINDS IN MARINE AREAS. THE MAIN UPPER LEVEL LOW WILL REMAIN NEAR THE REGION AND SHOULD CONTINUE CONSIDERABLE CLOUDINESS...THOUGH SOME PATCHES OF DRIER AIR COULD BREAK OUT CLOUDS AT TIMES. EXPECT TEMPERATURES TOMORROW IN THE MID 60S TO LOWER 70S...BUT THAT IS ASSUMING A MOSTLY CLOUDY SKY. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...BETTER SUPPORT FOR RAIN WILL SHIFT TO THE COASTAL WATERS TUESDAY NIGHT INTO WEDNESDAY. FOR INLAND LOCATIONS...DRIER AIR WILL FILTER IN FROM THE N AND NW WHICH WILL END PRECIP CHANCES. UPPER LEVEL TROUGH AXIS WILL BE AROUND THE AREA THROUGH THE END OF THE FORECAST. DESPITE UPPER TROUGH NEARBY... PRECIP CHANCES WILL BE LOW THROUGH THE END OF THE WORK WEEK AS LOW LEVEL MOISTURE WILL BE LIMITED. PERIODS OF HIGH CLOUDS WILL STREAM INTO THE AREA THOUGH KEEPING SKIES PARTLY CLOUDY TO MOSTLY CLOUDY AT TIMES. TEMPERATURES BY THURSDAY THROUGH THE END OF THE FORECAST PERIOD WILL BE AROUND NORMAL (LOW/MID 70S) FOR THIS TIME OF YEAR. UPPER LOW WILL THEN DEVELOP OVER MEXICO DURING THE WEEKEND. MOISTURE AND UPPER SUPPORT MAY INCREASE ENOUGH TO SUPPORT A SLIGHT CHANCE OF RAIN ON SATURDAY...BUT CONFIDENCE OF THIS OCCURRING REMAINS ON THE LOW SIDE ATTM. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 55 66 52 69 51 / 30 20 10 10 10 VICTORIA 50 65 51 69 50 / 20 20 10 10 10 LAREDO 56 71 53 72 51 / 20 10 10 10 10 ALICE 53 68 51 71 50 / 20 10 10 10 10 ROCKPORT 55 62 53 67 53 / 30 20 10 10 10 COTULLA 52 71 51 72 50 / 20 10 10 10 10 KINGSVILLE 55 67 52 70 51 / 30 20 10 10 10 NAVY CORPUS 57 63 54 66 54 / 30 20 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && RH/79...AVIATION/MESO GW/86...SYNOPTIC/GRIDS
Hazardous weather outlook, Mar 9, 5:21 AM CDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 521 AM CDT MON MAR 9 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-101030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 521 AM CDT MON MAR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AREAL COVERAGE OF RAIN WILL INCREASE ACROSS THE REGION TODAY...WITH LOCALLY HEAVY RAIN POSSIBLE WITH THIS ACTIVITY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7PM CDT FOR THE COASTAL BEND...VICTORIA CROSSROADS...AND MUCH OF THE BRUSH COUNTRY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE REGION TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LK/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:20 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 8 days |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.